# SDR 2003FA0001144

- Difficulty date: June 9, 2003
- Submitted: November 12, 2003
- Operation: General aviation
- Aircraft: N720KM
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257300
- Engine: Lyc TIO540*
- System (JASC): 8300 · Accessory Gearboxes
- Part: Drive Assy
- Part number: 29A21372
- Condition: Leaking
- Location: Accessory Case
- Part time: 104 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL WAS FOUND SEEPING FROM THE TURBO SCAVENGE DRIVE ASSEMBLY.  IF THE OIL WAS WIPED FROM THE PUMP IT WOULD RETURN AFTER JUST ONE SHORT FLIGHT.  THE OIL WAS SEEPING FROM THE SEAM WHERE BOTH HALVES OF THE DRIVE ASSEMBLY MEET.  THIS PUMP WAS REPLACED 22.1 HOURS PRIOR TO THIS INCIDENT FOR THE SAME REASONS.  THE DRIVE ASSEMBLY WAS REMOVED AND REPLACED WITH A NEW DRIVE ASSEMBLY OF THE SAME PART NUMBER.(K)
